# SDR RRXA003796

- Difficulty date: February 22, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MISSING NUT PLATE TO B-PIT DOOR LWR SILL HOLES, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. WELDED BAMAGE AND INSTALLED NUT PLATES IAW E.O. 00-016 WITH APPROVED 8110-3 DATED 02/18/00.
